# SDR USAA2010121693085

- Difficulty date: November 28, 2010
- Submitted: December 17, 2010
- Operation: Air carrier
- Aircraft: N271AY
- Make and model: Airbus A330-323
- Aircraft serial: 323
- Aircraft time: 49,358 hours, 7,913 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53111817200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - S2 CHECK - LEVEL 2 CORROSION ON SEAT TRACK, FR14A - FR17,  -Y450.  REPLACED SEAT TRACK, FR14A - FR17,  -Y450 IAW A330 SRM 53-11-15 FIGURE 101.
